Hi. My partner and I are ttc. I currently stopped taking the pill, levlen ed. 3 months ago and have had normal periods after this. I am now 16 days late for my period And have taken 3 pregnancy test that are all negative. I have had constant headaches,continually tired, nausea and vomiting occasionally, loads of pimples breaking out ( normally have good skin) and kind of cramps but not as bad. When I lay on my tummy I feel awkward like I shouldn't be on my stomach. I keep thinking maybe it is all in my head. But I really want a baby. Has anyone else had this, where they have negative tests then end up being pregnant? Can my hcg levels still not be high enough for the test to pick up??
I either want to know I'm pregnant or get my periods. Because this waiting is killing me.
Your cycles could be off because you recently stopped birth control which means you may be testing too soon and that's why its coming up negative, you could go to a doctor for a blood test or wait a week and if your period diesnt start within that time then try another home test.
All those symptoms could be related to the birth control finally leaving your system, sometimes it can take 3 months for it to leave completely. A blood test will give you a quick result. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.